BibTeX record journals/tmscs/FaizianARMYPL18

download as .bib file

@article{DBLP:journals/tmscs/FaizianARMYPL18,
  author       = {Peyman Faizian and
                  Juan Francisco Alfaro and
                  Md. Shafayat Rahman and
                  Md Atiqul Mollah and
                  Xin Yuan and
                  Scott Pakin and
                  Michael Lang},
  title        = {{TPR:} Traffic Pattern-Based Adaptive Routing for Dragonfly Networks},
  journal      = {{IEEE} Trans. Multi Scale Comput. Syst.},
  volume       = {4},
  number       = {4},
  pages        = {931--943},
  year         = {2018},
  url          = {https://doi.org/10.1109/TMSCS.2018.2877264},
  doi          = {10.1109/TMSCS.2018.2877264},
  timestamp    = {Wed, 02 Sep 2020 13:23:35 +0200},
  biburl       = {https://dblp.org/rec/journals/tmscs/FaizianARMYPL18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}